# SDR DALA2023041402989

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,097 hours, 25,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 EMER LIGHTS SWITCH GAURD FORCES SWITCH TO DISARM. OFF. CORRECTIVE ACTION: REPOSITIONED SWITCH. CKS NML. (9864505)
